# SDR AT9900676

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Bs 160-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND SUBFLOOR PANEL WAS CORRODED AT LT CUSPLINE TO BS 0 AND RT CUSPLINE TO BS 160-218.  REMOVED, FABRICATED, AND INSTALLED 3 EACH SUBFLOOR PANELS AT BS 160-218 IAW DC9 SRM 51-30-2, 53-30-2, 51-30-5, 51-30-7.
